| Model Number |
0673 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited low out of range shock impedance measurements.Technical services (ts) was consulted and found the value to be 0 ohms.Ts discussed with the local field representative that this is unlikely true and an external source caused the out of range value.If no external source is found to be the root cause, ts recommended in person evaluation of the lead.No adverse patient effects were reported.This rv lead remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.